Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Constructing symplectic forms on 4–manifolds which vanish on circles

David T Gay and Robion Kirby

Geometry & Topology 8 (2004) 743–777
Bibliography
1 C Bohr, Embedded surfaces and almost complex structures, Proc. Amer. Math. Soc. 128 (2000) 2147 MR1657766
2 F Ding, H Geiges, A Legendrian surgery presentation of contact 3–manifolds, Math. Proc. Cambridge Philos. Soc. 136 (2004) 583 MR2055048
3 F Ding, H Geiges, A I Stipsicz, Surgery diagrams for contact 3–manifolds, Turkish J. Math. 28 (2004) 41 MR2056760
4 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
5 Y Eliashberg, Topological characterization of Stein manifolds of dimension gt;2, Internat. J. Math. 1 (1990) 29 MR1044658
6 D T Gay, Explicit concave fillings of contact three-manifolds, Math. Proc. Cambridge Philos. Soc. 133 (2002) 431 MR1919715
7 D T Gay, Open books and configurations of symplectic surfaces, Algebr. Geom. Topol. 3 (2003) 569 MR1997330
8 N Goodman, Contact structures and open books, PhD thesis, University of Texas, Austin (2003)
9 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. (2) 148 (1998) 619 MR1668563
10 R E Gompf, Spinc–structures and homotopy equivalences, Geom. Topol. 1 (1997) 41 MR1475553
11 F Hirzebruch, H Hopf, Felder von Flächenelementen in 4–dimensionalen Mannigfaltigkeiten, Math. Ann. 136 (1958) 156 MR0100844
12 K Honda, An openness theorem for harmonic 2–forms on 4–manifolds, Illinois J. Math. 44 (2000) 479 MR1772422
13 K Honda, Local properties of self-dual harmonic 2–forms on a 4–manifold, J. Reine Angew. Math. 577 (2004) 105 MR2108214
14 K Honda, On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309 MR1786111
15 G Mikhalkin, J–holomorphic curves in almost complex surfaces do not always minimize the genus, Proc. Amer. Math. Soc. 125 (1997) 1831 MR1363430
16 R Scott, Closed self-dual two-forms on four-dimensional handlebodies, PhD thesis, Harvard University (2003)
17 C H Taubes, The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on S1 × B3, Geom. Topol. 2 (1998) 221 MR1658028
18 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405